# SDR ASAA2019070229901

- Difficulty date: July 2, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 22,108 hours, 7,222 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autothrottle Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLE DISENGAGES WHEN EVER IN GOES TO IDLE THRUST. GROUNDED - YES. TROUBLESHOOT PER AMM TASK 22-31-00-710-801. NO DEFECTS FOUND.
